Friday, May 30, 2008

The One Where I OD on Advil . . .

Lupron wearing off three weeks shy of 3 months.

Pain back. Bad.

Drat.

Though - my hematocrit was actually decent for a change. Not hemorrhaging - priceless.

Next shot: June 15th or whenever the pharm gets it shipped to doc.

This is the last one - next step, talking surgery and losing another body part.

Sigh.

7 comments:

Searching said...

I'm so sorry. :( I know the hysterectomy is inevitable but it doesn't make it any easier to think about it or have it actually done. Ugh, also sorry the shot wore off already and you are back in that pain pattern. I am so dreading that as much as I hate these hot flashes. Keeping you in my prayers.

Sassy said...

I'm so sorry. I hope you're feeling better soon.

Mrs. Spit said...

Drat. Darn.

Hold the computer near your uterus, I'll chastize if for you.

Bad Uterus. Bad.BAD. Go lie down in the corner and stop bothering Julia. Bad!

Umm, it works for the dogs?

Take care, sorry you are hurting.

Jendeis said...

Here from NaComLeavMo. So sorry that you are in so much pain. I hope that everything eventually works out. :)

Sharon said...

Hello from NCLM...sorry you are having so many problems and PAIN! I hate pain...it takes a strong person to put up with continued pain...I hope you are feeling better very soon!
Hugs
Sharon

DC said...

Good luck with your surgery! I hope it goes well.

loribeth said...

(((HUGS)))